# SDR DHL95801005

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1053406301
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, AIRCRAFT LOST ITS HYDRAULIC FLUID, LEFT BOGGIE TRIM CYLINDER HOSE RUPTURED.  REMOVED AND REPLACED HOSE AND BLED PER MM 32-33-1.
